# SDR A6WA2019122347080

- Difficulty date: December 22, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,949 hours, 34,728 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 6013260503101
- Part serial: 503101594
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 10,325 hours, 10,008 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLIMENTAL INFORMATION, THE CREW REPORTED THAT THE ANTISKID FAILED AND WERE DIVERTING TO MLI DUE TO THE AVAILABLE RUNWAY LENGTH FOR CID.  ANTI SKID OB CAUTION MESSAGE OCCURED 3 TIMES AFTER SELECTING GEAR DOWN FOR LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED OB ANTI SKID TRANSDUCER HARNESS IAW AMM SUPP 09-062H.  OPS CHECKED GOOD REMOVED PLACARD AND REMOVED FROM MEL.
